# SDR ABXA050065

- Difficulty date: February 28, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 59,053 hours, 55,600 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 3923259501
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD TORSION BAR OUTBOARD SUPPORT FITTING CRACKED AT UPPER FORWARD FASTENER.  REPLACED FITTING IAW DC-9 SRM 51-30-5 AND 51-30-2.
